Annali di Matematica Pura ed Applicata

, Volume 154, Issue 1, pp 49–81 | Cite as

Torsion free modules

  • John Dauns
Article

Keywords

Free Module Torsion Free Module 

Sunto

Si studia un funtore contravariante Ξ dalla categoria di tutti gli anelli associativi con identità (con opportuni omomorfismi) nella categoria dei reticoli Booleani completi (equivalentemente, degli anelli Booleani completi). Per ogni anello R il reticolo Ξ(R) è l'insieme delle classi di equivalenza [A] modulo un'opportuna equivalenza, ove A varia nella classe degli R-moduli destri non singolari.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [B]
    G. Birkhoff,Lattice Theory, Amer. Math. Soc. Colloquium Pub., XXV, Providence, R.I. (1967).Google Scholar
  2. [BL]
    B. Brainerd -J. Lambek,On the ring of quotients of a Boolean ring, Can. Math. Bull.,2 (1959), pp. 25–29.Google Scholar
  3. [D1]
    J. Dauns,Uniform modules and complements, Houston J. Math.,6 (1980), pp. 31–40.Google Scholar
  4. [D2]
    J. Dauns,Sums of uniform modules, in:Advances in Non-Commutative Ring Theory (P. J. Fleury, Ed.), pp. 68–87, Lecture Notes in Math., No.951, Springer-Verlag, Berlin-Heidelberg-New York (1981).Google Scholar
  5. [D3]
    J. Dauns,Uniform dimensions and subdirect products, Pac. J. Math.,126 (1985), pp. 1–19.Google Scholar
  6. [DF]
    J. Dauns -L. Fuchs,Infinite Goldie dimensions, J. Alg.,115, (1988), pp. 297–302.Google Scholar
  7. [GHKLMS]
    G. Gierz -K. H. Hofmann -K. Keimel -J. D. Lawson -M. Mislove -D. S. Scott,A Compendium of Continuous Lattices, Springer-Verlag, Berlin-Heidelberg-New York (1980).Google Scholar
  8. [GJ]
    J. Gillman -M. Jerison,Rings of Continuous Functions, D. Van Nostrand Co., Princeton, N.J. (1960).Google Scholar
  9. [G1]
    K. R.Goodearl,Singular torsion and the splitting properties, Amer. Math. Soc. Memoir No.124, Providence, R.I. (1972).Google Scholar
  10. [G2]
    K. R. Goodearl,Ring Theory, Marcel Dekker, New York (1976).Google Scholar
  11. [G3]
    K. R. Goodearl,Von Neumann Regular Rings, Pitman, London (1979).Google Scholar
  12. [GB]
    K. R.Goodearl - A. K.Boyle,Dimension theory for nonsingular injective modules, Amer. Math. Soc. Memoir No.116, Providence, R.I. (1976).Google Scholar
  13. [GR]
    R.Gordon - J. C.Robson,Krull dimensions, Amer. Math. Soc. Memoir No.133, Providence, R.I. (1973).Google Scholar
  14. [Gr]
    G. Grätzer,General Lattice Theory, Academic Press, New York (1978).Google Scholar
  15. [H]
    P. Halmos,Lectures on Boolean Algebras, Math. Studies No.1, D. Van Nostrand Co., Princeton, N.J. (1963).Google Scholar
  16. [Ha]
    R. Hart,Simple rings with uniform right ideals, J. London Math. Soc,42 (1967), pp. 614–617.Google Scholar
  17. [J]
    N. Jacobson,Basic Algebra I, 2nd ed., W. H. Freeman and Co., San Francisco, (CA) (1985).Google Scholar
  18. [Je]
    T. Jech,Set Theory, Academic Press, New York (1978).Google Scholar
  19. [K]
    K. Koh,Quasi-Simple Modules, Lecture Notes in Math., No.246, Springer-Verlag, Berlin-Heidelberg-New York (1972).Google Scholar
  20. [M]
    S. Maclane,Categories for the Working Mathematician, Springer-Verlag, Berlin-Heidelberg-New York (1971).Google Scholar
  21. [P]
    R. S. Pierce,A note on complete Boolean algebras, Proc. Amer. Math. Soc,9 (1958), pp. 892–896.Google Scholar
  22. [S]
    R. Sikorski,Boolean Algebras, end ed., Springer-Verlag, Berlin-Heidelberg-New York, (1964).Google Scholar
  23. [Su]
    M. Suzuki,Structure of a Group and the Structure of its Lattice of Subgroups, Springer-Verlag, Berlin-Heidelberg-New York (1956).Google Scholar
  24. [T]
    C. T. Tsai,Injective Modules, Queen's Papers on Pure and Applied Math. No. 6, Queen's Univ., Kingston, Ontario (1965).Google Scholar
  25. [U]
    Y. Utumi,On continuous rings and self injective rings, Trans. Amer. Math. Soc.,118 (1965), pp. 158–173.Google Scholar
  26. [W]
    R. B. Warfield,Decompositions of injective modules, Pao. J. Math.,31 (1969), pp. 236–276.Google Scholar
  27. [Z]
    J. Zelmanowitz,Injective hulls of torsion-free modules, Canad. J. Math.,23 (1971), pp. 1094–1101.Google Scholar
  28. [Z-H,Z]
    B.Zimmermann-Huisgen - W.Zimmerman,Classes of modules with the exchange property, to appear.Google Scholar

Copyright information

© Fondazione Annali di Matematica Pura ed Applicata 1989

Authors and Affiliations

  • John Dauns
    • 1
  1. 1.Department of MathematicsTulane UniversityNew OrleansUSA

Personalised recommendations